# SDR AALA201702249016

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 21,435 hours, 15,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misaligned
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON L2 DOOR SLIDE APPEARS MISALIGNED.  MAINTENANCE REPLACED L2 DOOR LINER COVER IAW AMM 25-23-05.
